Posted 15 December 2011 - 06:26 PM
I've been on Epiduo and Tetralysal now for 46 days, almost 7 weeks - and my skin is just getting WORSE.
I was expecting an initial breakout between weeks 2-4 but was definitely expecting clearing by now, both my derm and everyone I speak to on here says the same.
Although the number of SPOTS has gone down, I only have 4 or 5, all of my pores are blocked with massive blackheads and are open, my face is bright red, my scars are the reddest they've ever been and even weirder my face is super greasy!
it's been 7 WEEKS, no one else seems to have had this problem.
I have a derm appointment in 6 weeks, but if things are just going to get worse I don't know if I should even carry on.
Does anyone have any experience with Epiduo, or Differin + Benzoyl Peroxide? Anyone have a similar reaction to me? Can anyone shed some light?
Posted 28 December 2011 - 10:49 AM
i expected clearer skin by this time since most of the reviews im reading here said they had better skin after a month n a half or something and im like close to 2 months already. i mean, im closing my 8 weeks on sunday. but i have only one pimple on my right cheek and a few blackheads. theyre all on my cheeks, everything else is freakin clear! my spots arent red but theyre brown and SLOWLLLLYYYYYY fading. i think we should just stick with it and wait. i was taking doxy and i stopped a few days ago because ive been taking it for 3 months now and i really dont wanna take it much longer. call your doctor and see if you could switch to doxy perhaps? i took 100mg twice a day and i think it helped reduce the cystic chances of my pimples.
let me know how it goes for you!
Posted 26 February 2012 - 08:56 AM
Posted 29 February 2012 - 01:35 PM
Hey gecko333 how are u doing how? have ur acne improved yet? I've been using epiduo for about six weeks now and my acne also went much worse. i'm discouraged sometimes but when i've read all of the post here, i'm now feeling better. i hope it will improved in a 2 weeks or so.. and i really hope i'll all clear up within the whole 12-weeks course.
I think it's improving slowly, I currently have one of the biggest spots I've ever had on my right cheek, it's HUMONGOUS. But yeah I think on the whole things are slowly but surely getting better. My derm told me today that the commonly accepted figure in the health industry is 10 months to be clear, and he thought my progress was fine.
I am, however, having serious side effects from the antibiotics
Posted 29 February 2012 - 02:50 PM
Posted 01 March 2012 - 12:23 PM
Posted 03 March 2012 - 10:39 AM
LOL! I have one really big spot on my right cheek right now too! don't worry, you are not alone.. it is really discouraging to hear about 8 more months i also went to my derm yesterday and she told me that in a year the whole acne nightmare will be gone but that didn't really cheer my up.. it's really tough process but it's good to know you are not alone and other people share your experience in their own way too. As for your antibiotics why are you taking then when you have side effects and what exactly are those side effects? i don't consider antibiotics a good way to treat acne because they are really harsh and they damage your livers isn't the epiduo treatment enough?
My side effects are just stomach related - I have really lost my appetite, I could happily eat half as much as I used to because when ever I do get hungry after a few bites I feel full, my stomach also feels bloated and I have really bad gas - to try and compensate for the Antibiotics destroying all my gut bacteria I eat yogurt and take probiotic capsules and I always feel better afterwards so would really recommend them to anyone one else having similar problems.
I was put on Antibiotics because Epiduo causes a BIG initial breakout, which can take months to clear - my acne before was really red, big, and super painful, so the antibiotics took all the pain and inflammation away - they're not a long term solution, it's just to calm the initial breakout down whilst the Epiduo is doing its thaaang.
As for the 'it should be all gone within a year', I wouldn't take that too literally, I've had bad acne since I was 17 and always get told 'ohh you're getting older now so It should go away by itself soon; 3 years later and it's worse than ever.
Posted 04 March 2012 - 03:30 PM
Posted 04 April 2012 - 01:12 PM
Posted 05 April 2012 - 02:58 AM
Posted 05 April 2012 - 09:02 PM
I just began week 3 of my epiduo regimen. I have been easing into very slowly. I apply epiduo at night, every other evening and using acanya gel in the AM and in the PM on my off nights from epiduo. I have also been taking Dorxy for nearly a month and using acanya for nearly 4 moths. I haven't experienced any of the dryness, stinging, or anything from my applications and I thought I may be one of the lucky ones not to experience an initial breakout, but I think it's starting. My skin was originally beginning to smooth out and clearing very well. I thought I was on the up and up, but all of sudden I have a ton of tiny whiteheads between my eyes, it looks like there are some coming to surface near my temples and I just don't know what to do. I really scared to continue using epiduo even when I am not using it as often as other. Any advice? Is this the IB?
Posted 06 April 2012 - 10:58 AM
The moisturiser I'm using is simple hydrating moisturiser. It's all natural and no bad things in it but it burnt. So much that I had to bounce up and down flapping my hands around my face until sometimes I give in after 10 minutes and wash my face with cold water. It's worse when my face is on fire and i'm having a bad moment and the tears sting my face more than anything. So here's a reason not to cry. It will hurt haha. I hope it's a different situation for everybody though. You'll get there in the end. We all will